# SDR SWAA2022112259841

- Difficulty date: October 13, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 1.0 INCH. APPROX.   REPAIRED ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL  IAW SRM 55-10-01-2R-11 REPAIR 11.
